University of Hertfordshire

From the same journal

By the same authors

Twisted Yangians of small rank

Research output: Contribution to journalArticle

View graph of relations
Original languageEnglish
Article number041703
Number of pages28
JournalJournal of Mathematical Physics
Journal publication date26 Apr 2016
Volume57
Issue4
Early online date26 Apr 2016
DOIs
Publication statusE-pub ahead of print - 26 Apr 2016

Abstract

We study quantized enveloping algebras called twisted Yangians associated with the symmetric pairs of types CI, BDI, and DIII (in Cartan's classification) when the rank is small. We establish isomorphisms between these twisted Yangians and the well known Olshanskii's twisted Yangians of types AI and AII, and also with the Molev-Ragoucy reflection algebras associated with symmetric pairs of type AIII. We also construct isomorphisms with twisted Yangians in Drinfeld's original presentation.

Notes

Published by AIP Publishing.

ID: 15363092